English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Generalized conformal realizations of Kac-Moody algebras

Palmkvist, J. (2009). Generalized conformal realizations of Kac-Moody algebras. Journal of Mathematical Physics, 50(01): 013532. doi:10.1063/1.3063628.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-453A-7 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-453B-5
Genre: Journal Article

Files

show Files
hide Files
:
JoMP50-013532.pdf (Publisher version), 223KB
Name:
JoMP50-013532.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-
:
0711.0441v1.pdf (Preprint), 243KB
Name:
0711.0441v1.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Palmkvist, Jakob1, Author              
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Content

show
hide
Free keywords: -
 Abstract: We present a construction which associates an infinite sequence of Kac–Moody algebras, labeled by a positive integer n, to one single Jordan algebra. For n=1, this reduces to the well known Kantor–Koecher–Tits construction. Our generalization utilizes a new relation between different generalized Jordan triple systems, together with their known connections to Jordan and Lie algebras. Applied to the Jordan algebra of Hermitian 3×3 matrices over the division algebras [openface R], [openface C], [openface H], [openface O], the construction gives the exceptional Lie algebras [fraktur f]4, [fraktur e]6, [fraktur e]7, [fraktur e]8 for n=2. Moreover, we obtain their infinite-dimensional extensions for n>=3. In the case of 2×2 matrices, the resulting Lie algebras are of the form [fraktur s][fraktur o](p+n,q+n) and the concomitant nonlinear realization generalizes the conformal transformations in a spacetime of signature (p,q).

Details

show
hide
Language(s):
 Dates: 2009-01-20
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 321624
Other: arXiv:0711.0441v1
URI: http://link.aip.org/link/?JMAPAQ/50/013532/1
DOI: 10.1063/1.3063628
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Mathematical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 50 (01) Sequence Number: 013532 Start / End Page: - Identifier: ISSN: 0022-2488